# SDR QXEA9901991

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LEFT-HAND WING OUTBOARD FLAP HAS CHAFING WEAR ON THE UPPER SURFACE OF THE FLAP AT YW225.00.  REPAIRED IAW RD 57-1022.
